# SDR CA140124001

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: K3822
- Condition: Loose
- Location: Distributer Blk
- Part time: 152 hours
- Component: Magneto, Champion
- Component part number: K3822
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAGNETO WAS REMOVED FROM THE ENGINE BECAUSE IT WAS "DEAD".  SUBSEQUENT INTERNAL INSPECTION REVEALED THE DISTRIBUTOR BLOCK ROTOR FINGER WAS EXTREMELY LOOSE. DISTRIBUTOR BLOCK ASSY WAS REPLACED NEW 152.2 HOURS PREVIOUSLY.
